# SDR CA971216067

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6200
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3010603
- Condition: Corroded
- Location: Compressor
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLIGHT, THE PILOT NOTICED A DROP IN TORQUE, APPROXIMATELY 15 POUNDS, WITH A CORRESPONDING RISE IN T5 OF 20 DEGREES AND A REDUCTION IN FUEL FLOW OF 220 POUNDS.  UPON LANDING, THE ENGINE WAS REMOVED AND INSPECTION FOUND SEVERE COMPRESSOR DAMAGE.
